# SDR USAASB01239

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN SEAT ROWS 6 THROUGH 9 AND 12 THROUGH 19 INOPERATIVE.  ALSO, FOUND LEFT EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE FOUND A WIRE SHORTED UNDER SEAT ROW 9, LEFT SIDE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT ROW 9, LEFT SIDE.  ALSO, REMOVED AND REPLACED BATTERY PACK (P/N 2013-1A) AT SEAT ROW 11, LEFT SIDE, FOR TROUBLESHOOTING.  OPERATIONAL CHECK OF ALL LIGHTS GOOD.  (M)
